# SDR SWIA202155678

- Difficulty date: January 20, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 44,398 hours, 28,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Worn
- Location: Pass Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE ASSEMBLY ON FUSELAGE IS WORN.  REPAIR HAS BEEN CLASSIFIED AS A MAJOR REPAIR PER GMM 3-26 FORM M-337 REQUIRED FILED CLOSED.  REMOVED AND REPLACED PIANO TYPE HINGE PN SH670-31876-13 IAW CRJ700 SRM 51-77-00 AND FASTENER 51-42-20 SEALING PROCEDURES 51-23-00 AND CARD 51-900-1002-SKY.  ALSO FORM M-337 COMPLETED.  SEE CP 22208322 FOR PRESSURIZATION CHECK.
